Menopause Community
cramping while on hormone replacement
About This Community:

This patient support community is for discussions relating to menopause, depression, hormone replacement therapy, hot flashes, mood swing, skin changes, and problems with joints/muscle, memory, sex, sleeping, vagina, and weight.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

cramping while on hormone replacement

I am  taking c-biest cream 2.5 mg/ml and c-progesterone cream 100 mg/ml and am experiencing menstrual-like cramps.  Is this a side effect of the therapy?
Tags: cramping
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Menopause Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Women's Health Answerers
Avatar_f_tn
Blank
old_before_my_time
Avatar_f_tn
Blank
Perak
Mississaug, ON
370181_tn?1408130715
Blank
RubyWitch
Arlington, WA
363281_tn?1353103243
Blank
SassyLassie
Hanmer Springs, New Zealand